Calderón–Zygmund estimates for ω-minimizers of double phase variational problems

Sun Sig Byun, Seungjin Ryu, Pilsoo Shin

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

We provide Calderón–Zygmund estimates for ω-minimizers of double phase variational problems.

Original languageEnglish
Pages (from-to)256-263
Number of pages8
JournalApplied Mathematics Letters
Volume86
DOIs
StatePublished - Dec 2018

Keywords

  • Calderón–Zygmund estimate
  • Double phase variational problem
  • ω-minimizer

Fingerprint

Dive into the research topics of 'Calderón–Zygmund estimates for ω-minimizers of double phase variational problems'. Together they form a unique fingerprint.

Cite this